my 3 yr old boy has been on singulair for a month and a half and now he started peeing the bed and having accidents during the day, can singulair cause that to happen???
15 Feb 2011
Not usually. Is it maybe causing him to be thirsty and drinking more leading to more frequent urination? Sometimes stress can cause children to regress as far as their potty training at this age as well. Has he been under a lot of stress with his asthma or allergies?
- Singulair Information for Consumers
- Singulair Information for Healthcare Professionals (includes dosage details)
- Side Effects of Singulair (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a bladder problem (frequent urination and inability to completely empty bladder) and have noticed that the problem is lessened if I miss a ...
1 answer • 29 Dec 2009
1 answer • 10 Dec 2010
... asthmatic? Is it too much for a boy that age? He was on singulair as well as foxair but doctor changed these for him, as he had one major attack ...
1 answer • 22 Jul 2011
... abdominal cramping (intestine and bladder). Withdrawal symptoms, or something else? http://www.drugs.com/answers/
2 answers • 19 Apr 2012
... shoulders and tight chest as side effects, can I cut the pill in half or can I take one every 2 days because overall singulair has made my life ...
1 answer • 15 Aug 2014